# SDR USAA2009100592693

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 1,860 hours, 535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00011993
- Condition: Defective
- Location: Evac Slide
- Part time: 1,860 hours, 535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 181 - PHX - EMERGENCY EGRESS SYSTEM - CIDS CAUTION FOR DOOR 2R SLIDE.  MAINTENANCE REPLACED DECODER/ENCODER UNIT B (300RH4) IAW AIRBUS MAINTENANCE MANUAL 23-73-47 AND TROUBLESHOOTING MANUAL 25-62-00-002.
